# SDR DALA2019111856749

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,869 hours, 38,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Malfunctioned
- Location: Squib Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 661, L/P 6026078) R EMER ESCAPE BOTTLE PRESS. SQUIB TEST NOT TESTING. CORRECTIVE ACTION: REPLACED SQUIB TEST CONTROL PANEL. OPS CHECKS GOOD PER B757 AMM 26-21.
